ISSN:
 1941-4889

eISSN:
 1941-4897

All Issues

Volume 10, 2018

Volume 9, 2017

Volume 8, 2016

Volume 7, 2015

Volume 6, 2014

Volume 5, 2013

Volume 4, 2012

Volume 3, 2011

Volume 2, 2010

Volume 1, 2009

Journal of Geometric Mechanics

June 2013 , Volume 5 , Issue 2

Select all articles

Export/Reference:

Canonoid transformations and master symmetries
José F. Cariñena, Fernando Falceto and Manuel F. Rañada
2013, 5(2): 151-166 doi: 10.3934/jgm.2013.5.151 +[Abstract](743) +[PDF](378.6KB)
Leibniz-Dirac structures and nonconservative systems with constraints
Ünver Çiftçi
2013, 5(2): 167-183 doi: 10.3934/jgm.2013.5.167 +[Abstract](704) +[PDF](365.5KB)
The supergeometry of Loday algebroids
Janusz Grabowski, David Khudaverdyan and Norbert Poncin
2013, 5(2): 185-213 doi: 10.3934/jgm.2013.5.185 +[Abstract](699) +[PDF](575.5KB)
Semi-global symplectic invariants of the Euler top
George Papadopoulos and Holger R. Dullin
2013, 5(2): 215-232 doi: 10.3934/jgm.2013.5.215 +[Abstract](805) +[PDF](544.8KB)
Twisted isotropic realisations of twisted Poisson structures
Nicola Sansonetto and Daniele Sepe
2013, 5(2): 233-256 doi: 10.3934/jgm.2013.5.233 +[Abstract](938) +[PDF](509.1KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]